Mathematical Analysis
A Lidskii type formula for Dixmier traces
Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 107-112.

We present a new formula to compute Dixmier traces τω(T) of pseudodifferential operators (respectively, almost periodic pseudodifferential operators) of order −n on n-dimensional compact Riemannian manifolds (respectively, Rn). Under a natural condition on the operator T, we show that τω(T)=ω-limt1log(1+t)λ1tGλdμT(λ), where G is any bounded neighborhood of 0C and μT is the Brown spectral measure of T. If T is measurable, then the ω-limit may be replaced with the true (ordinary) limit. Our approach works equally well in both type I and II settings.

Nous présentons une nouvelle formule pour calculer les traces de Dixmier τω(T) des opérateurs pseudodifférentiels (respectivement, des opérateurs pseudodifférentiels presque périodiques) d'ordre −n sur des variétés compactes de dimension n (respectivement, Rn). Lorsque T satisfait une condition naturelle, nous montrons que τω(T)=ω-limt1log(1+t)λ1tGλdμT(λ), où G est un voisinage borné de 0 dans C et μT est la mesure spectrale de Brown de T. Si T est mesurable, on peut remplacer la limite faible par la limite au sens usuel. Notre approche s'applique aux types I et II.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.12.005
Azamov, Nurulla A. 1; Sukochev, Fyodor A. 1

1 School of Informatics and Engineering, Flinders University of South Australia, Bedford Park, 5042, SA, Australia
@article{CRMATH_2005__340_2_107_0,
     author = {Azamov, Nurulla A. and Sukochev, Fyodor A.},
     title = {A {Lidskii} type formula for {Dixmier} traces},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {107--112},
     publisher = {Elsevier},
     volume = {340},
     number = {2},
     year = {2005},
     doi = {10.1016/j.crma.2004.12.005},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.12.005/}
}
TY  - JOUR
AU  - Azamov, Nurulla A.
AU  - Sukochev, Fyodor A.
TI  - A Lidskii type formula for Dixmier traces
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 107
EP  - 112
VL  - 340
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.12.005/
DO  - 10.1016/j.crma.2004.12.005
LA  - en
ID  - CRMATH_2005__340_2_107_0
ER  - 
%0 Journal Article
%A Azamov, Nurulla A.
%A Sukochev, Fyodor A.
%T A Lidskii type formula for Dixmier traces
%J Comptes Rendus. Mathématique
%D 2005
%P 107-112
%V 340
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.12.005/
%R 10.1016/j.crma.2004.12.005
%G en
%F CRMATH_2005__340_2_107_0
Azamov, Nurulla A.; Sukochev, Fyodor A. A Lidskii type formula for Dixmier traces. Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 107-112. doi : 10.1016/j.crma.2004.12.005. http://www.numdam.org/articles/10.1016/j.crma.2004.12.005/

[1] Brown, L.G. Lidskii's theorem in the type II case, Proc. U.S.–Japan Seminar, Kyoto 1983, Pitnam Res. Notes Math. Ser., vol. 123, 1986, pp. 1-35

[2] Carey, A.L.; Phillips, J.; Sukochev, F.A. Spectral flow and Dixmier traces, Adv. Math., Volume 173 (2003), pp. 68-113

[3] Chilin, V.I.; Dodds, P.G.; Sukochev, F.A. The Kadec–Klee property in symmetric spaces of measureable operators, Israel J. Math., Volume 97 (1997), pp. 203-219

[4] Coburn, L.A.; Moyer, R.D.; Singer, I.M. C*-algebras of almost periodic pseudo-differential operators, Acta Math., Volume 130 (1973) no. 3–4, pp. 279-307

[5] Connes, A. Non-Commutative Geometry, Academic Press, San Diego, 1994

[6] Dixmier, J. Existence de traces non-normales, C. R. Acad. Sci. Paris A-B, Volume 262 (1966), p. A1107-A1108

[7] Dodds, P.G.; Sukochev, F.A.; Schluchtermann, G. Weak compactness criteria in symmetric spaces of measurable operators, Math. Proc. Cambridge Philos. Soc., Volume 131 (2001), pp. 363-384

[8] K.J. Dykema, N.J. Kalton, Sums of commutators in ideals and modules of type II factors, preprint

[9] Fack, T. Sums of commutators in non-commutative Banach function spaces, J. Funct. Anal., Volume 207 (2004), pp. 358-398

[10] Fack, T.; Kosaki, H. Generalised s-numbers of τ-measurable operators, Pacific J. Math., Volume 123 (1986), pp. 269-300

[11] S. Lord, A. Sedaev, F. Sukochev, Dixmier traces as singular symmetric functionals and applications to measurable operators, submitted for publication

[12] Shubin, M.A. Pseudodifferential almost periodic operators and von Neumann algebras, T. Moscow Math. Soc., Volume 1 (1979), pp. 103-166

Cited by Sources: